# SDR UALA2011122807135

- Difficulty date: December 27, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 44,611 hours, 11,610 cycles
- Engine: Pwa PW4056
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Stuck
- Location: Rudder
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT RUDDER TRIM SYSTEM FAILED.  SYSTEM RETUNED TO NORMAL ON LANDING.  RUDDER TRIM STUCK, UNABLE TO MOVE IN EITHER DIRECTION.  RAN TRIM UPON ARRIVAL, OPS NORMAL. ACCOMPLISHED TRIM ACTUATOR TEST PORTION MM. CYCLED CIRCUIT BREAKERS AND TAIL HYD SHUTOFF SWITCHES. RUDDER TRIM AGAIN OPS NORMAL.
